# SDR NSVA200600157

- Difficulty date: September 29, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N343CJ
- Make and model: Saab 340B
- Aircraft serial: 343
- Aircraft time: 26,972 hours, 32,101 cycles
- Propeller: Rotol R3904123F27
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Vibration
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

DURING CRUISE, CREW EXPERIENCED ENGINE VIBRATION ON RT SIDE.  MOVING THE CL FROM LOW TO HIGH THE VIBRATION WOULD GET WORSE.  AT FLIGHT IDLE THE VIBRATION WAS LESS.  CREW PERFORMED EMERGENCY CHECK LIST, SHUT DOWN THE ENGINE AND RETURNED TO IAH.  PERFORMED BOROSCOPE INSPECTION ON RT ENGINE AND FOUND NO DAMAGE IAW 72-00-04.  FOUND PROP BLADES NR 3 AND NR 4 TO HAVE BAD ROLLER BEARINGS.  BEARINGS HAD EXCESSIVE PLAY.  REMOVED AND REPLACED PROP BLADE ROLLER BEARINGS ON BLADES NR 3 AND NR 4 IAW 61-10-00, PN ON/OFF 772536-2 FOR BOTH NR 3 AND NR 4.  FOUND PROP ACTUATOR TO HAVE EXCESSIVE PLAY IN BEARING GUIDE PINS SUPPORT.  ALSO, GUIDE PIN SUPPORTS HAD SIGNS OF CHAFING.  REMOVED AND REPLACED PROP ACTUATOR IAW 61-10-08S, P
